# SDR EVAS091024

- Difficulty date: December 26, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N16462
- Make and model: Boeing 747-45E
- Aircraft serial: 27173
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BEAR STRAP OF R3 DOOR CUTOUT 13191 LONG 16 RT.  BLEND OUT THE CORROSION DAMAGE PORTION &  PERFORM EXTERNAL REPAIR BY USING TWO DOUBLERS ON FUSELAGE SKIN PANEL.
